RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 100, Issue 3, Pages 421–432 (Mi mz10860)  

This article is cited in 2 scientific papers (total in 2 papers)

Mixed Generalized Modulus of Smoothness and Approximation by the “Angle” of Trigonometric Polynomials

K. V. Runovskii, N. V. Omel'chenko

Sevastopol Branch of the M.V. Lomonosov Moscow State University

Abstract: The notion of general mixed modulus of smoothness of periodic functions of several variables in the spaces $L_p$ is introduced. The proposed construction is, on the one hand, a natural generalization of the general modulus of smoothness in the one-dimensional case, which was introduced in a paper of the first author and in which the coefficients of the values of a given function at the nodes of a uniform lattice are the Fourier coefficients of a $2\pi$-periodic function called the generator of the modulus; while, on the other hand, this construction is a generalization of classical mixed moduli of smoothness and of mixed moduli of arbitrary positive order. For the modulus introduced in the paper, in the case $1 \le p \le +\infty$, the direct and inverse theorems on the approximation by the “angle” of trigonometric polynomials are proved. The previous estimates of such type are obtained as direct consequences of general results, new mixed moduli are constructed, and a universal structural description of classes of functions whose best approximation by “angle” have a certain order of convergence to zero is given.

Keywords: generalized modulus of smoothness, mixed modulus of smoothness, approximation by “angle,” direct and inverse approximation theory.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-01236 а
This work was supported by the Russian Foundation for Basic Research within the framework of research grant no. 15-01-01236-a.


DOI: https://doi.org/10.4213/mzm10860

Full text: PDF file (546 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 100:3, 448–457

Bibliographic databases:

UDC: 517.51
Received: 28.07.2015

Citation: K. V. Runovskii, N. V. Omel'chenko, “Mixed Generalized Modulus of Smoothness and Approximation by the “Angle” of Trigonometric Polynomials”, Mat. Zametki, 100:3 (2016), 421–432; Math. Notes, 100:3 (2016), 448–457

Citation in format AMSBIB
\Bibitem{RunOme16}
\by K.~V.~Runovskii, N.~V.~Omel'chenko
\paper Mixed Generalized Modulus of Smoothness and Approximation by the ``Angle'' of Trigonometric Polynomials
\jour Mat. Zametki
\yr 2016
\vol 100
\issue 3
\pages 421--432
\mathnet{http://mi.mathnet.ru/mz10860}
\crossref{https://doi.org/10.4213/mzm10860}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588860}
\zmath{https://zbmath.org/?q=an:06682254}
\elib{http://elibrary.ru/item.asp?id=26604150}
\transl
\jour Math. Notes
\yr 2016
\vol 100
\issue 3
\pages 448--457
\crossref{https://doi.org/10.1134/S000143461609011X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000386774200011}
\elib{http://elibrary.ru/item.asp?id=27589679}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84992053161}


Linking options:
  • http://mi.mathnet.ru/eng/mz10860
  • https://doi.org/10.4213/mzm10860
  • http://mi.mathnet.ru/eng/mz/v100/i3/p421

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Omel'chenko, “On the $K$-Functional for the Mixed Generalized Modulus of Smoothness”, Math. Notes, 103:2 (2018), 319–322  mathnet  crossref  crossref  isi  elib
    2. N. V. Omel'chenko, K. V. Runovskii, “Realizations of Mixed Generalized $K$-Functionals”, Math. Notes, 107:2 (2020), 353–356  mathnet  crossref  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:239
    Full text:19
    References:51
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020